MAUDE Adverse Event Report: SEDECAL SEDECAL; DIGITAL DIAGNOSTIC STATIONARY X-RAY SYSTEM

SEDECAL SEDECAL; DIGITAL DIAGNOSTIC STATIONARY X-RAY SYSTEM
Model Number CHALLENGEX AP
Medical Device Problem Codes Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The operator was exposing the arm of the children on the detector placed on the tabletop.But after the last exposure, the operator said the ceiling tubestand can't move.They press several buttons in the console in order to activate the movement.At one moment they grabbed the handle (wheel), and the tube (vertical axis) goes to full speed toward the table top.The operator had time to clear the arm of the children, but his head hit the ceiling tubestand.No injuries were caused.In the meantime the operator said she tried to pull up the wheel without effect, until she released the handle (wheel), and the ceiling tubestand stops 3 cm above tabletop/detector.

Brand Name
SEDECAL
Common Device Name
DIGITAL DIAGNOSTIC STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key17315840
Report Number9617251-2023-00004
Device Sequence Number20362361
Product Code KPR
UDI-Device Identifier08436046002388
UDI-Public08436046002388
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHALLENGEX AP
Device Catalogue NumberChallengeX AP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown